Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 2, 2007, 2:59 AM EST for Moore County, North Carolina. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2007, 2:59 AM EST (07:59 UTC)
- Expired
- Mar 2, 2007, 3:45 AM EST
- In force
- 46 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 101 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 3:29 AM EST | TSTM WND DMG | Robbins, NC | 1 TREE DOWN IN ROBBINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 12:28 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 526 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 675 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 020759 SVRRAH NCC125-020845- /O.NEW.KRAH.SV.W.0004.070302T0759Z-070302T0845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 259 AM EST FRI MAR 2 2007 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MOORE COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 345 AM EST * AT 258 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 12 MILES WEST OF ROBBINS...OR ABOUT 7 MILES NORTHEAST OF TROY...MOVING EAST AT 45 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROBBINS... GLENDON...HIGHFALLS... DAMAGING WINDS OF 58 MPH AND GREATER ARE EXPECTED FROM THIS STORM. THESE WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS GENERATED BY DAMAGING WINDS CAN BE DEADLY. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. LAT...LON 3551 7977 3532 7971 3533 7927 3552 7936 $$ JFB
2 follow-up statements
000 WWUS52 KRAH 020825 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 324 AM EST FRI MAR 2 2007 NCC125-020845- /O.CON.KRAH.SV.W.0004.000000T0000Z-070302T0845Z/ MOORE NC- 324 AM EST FRI MAR 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EST FOR NORTHERN MOORE COUNTY... AT 323 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR GLENDON...OR ABOUT 8 MILES NORTHWEST OF CARTHAGE...MOVING EAST AT 35 MPH. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR CENTRAL NORTH CAROLINA. LAT...LON 3551 7970 3534 7969 3535 7929 3552 7936 $$ JFB
000 WWUS52 KRAH 020847 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 345 AM EST FRI MAR 2 2007 NCC125-020855- /O.EXP.KRAH.SV.W.0004.000000T0000Z-070302T0845Z/ MOORE NC- 345 AM EST FRI MAR 2 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MOORE COUNTY EXPIRES AT 345 AM EST... A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH CENTRAL AND EASTERN MOORE COUNTY DURING THE NEXT 30 MINUTES. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE ALONG THIS LINE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EST FRIDAY MORNING FOR CENTRAL NORTH CAROLINA. LAT...LON 3551 7970 3534 7969 3535 7929 3552 7936 $$ JFB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:55 AM EST, 4 minutes earlier.
Area forecast discussion, Mar 2, 2:55 AM EST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 AM EST FRI MAR 2 2007 .SHORT TERM /TODAY THROUGH TONIGHT/... A TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE CWA UNTIL 8 AM. FAVORABLE FACTORS FOR SEVERE CONTINUE TO STEADILY INCREASE OVER THE SOUTHWEST HALF OF THE CWA WHERE THE SURGE OF WARMER AIR AND DEWPOINTS WELL INTO THE 60S HAVE ALLOWED MUCAPE VALUES TO APPROACH OR EXCEED 500 J/KG. NOW THAT THE ATMOSPHERIC DESTABILIZATION HAS BEGUN... THE PRIMARY MITIGATING FACTOR FOR SEVERE AND/OR TORNADIC STORMS IS ERODING. INCREDIBLE 0-1 KM STORM RELATIVE HELICITY IS CURRENTLY OVER 1000 M2/S2 WITH LCL HEIGHTS WELL BELOW THE CRITICAL 1 KM THRESHOLD... THE MORE INTENSE STORMS ACROSS THE SOUTHERN CWA SHOULD HAVE LITTLE TROUBLE BECOMING TORNADIC IN THE NEXT FEW HOURS... PARTICULARLY IF ANY OF THEM ENCOUNTER ANY SOURCE OF LOW LEVEL VORTICITY SUCH AS A WEAK CONVERGENCE BOUNDARY. HOWEVER... THE INSTABILITY MAY REMAIN A LIMITING FACTOR ACROSS THE FAR NORTHERN CWA. SHORT TERM FORECAST NEEDS ONLY MINOR TIMING ADJUSTMENTS. EXPECT POPS TO DROP DRAMATICALLY WEST TO EAST BETWEEN NOW AND 7 AM AS THE COLD FRONT SWEEPS EAST. THE TORNADO WATCH WILL LIKELY BE CANCELLED AT LEAST A FEW HOURS EARLY IN THE FAR WESTERN CWA BASED ON THE EXPECTED TIMING OF THE FRONT. WINDS WILL REMAIN STRONG AND GUSTY THROUGH THE MORNING BUT SHOULD DIMINISH SOMEWHAT BY AFTERNOON AS THEY SHIFT TO THE WSW. CURRENT VERY WARM TEMPERATURES SHOULD DROP BEHIND THE FRONT THEN RECOVER BACK TO NEAR OR A CATEGORY ABOVE CURRENT NUMBERS. HIGHS AROUND 60 TO 68 STILL LOOKS REASONABLE. WINDS WILL DIMINISH BY THIS EVENING AND EXPECT JUST HIGH CLOUDS AT MOST OVERNIGHT. WILL HAVE LOWS OF 36-44 WITH MINIMAL COLD AIR ADVECTION. -GIH && .LONG TERM /SATURDAY THROUGH THURSDAY/... SATURDAY THROUGH SUNDAY: LATEST MODEL OUTPUT AGREES WELL WITH THE CURRENT DRY FORECAST THROUGH THE PERIOD. THE STRONG SUBTROPICAL JET CORE FROM THE NORTHERN GULF STATES THROUGH NC SHOULD KEEP CONSIDERABLE HIGH CLOUDINESS INTO SATURDAY NIGHT... BEFORE THE JET DROPS TO THE SOUTHEAST SATURDAY NIGHT WITH THE PASSAGE OF THE POSITIVELY TILTED MID LEVEL TROUGH AXIS AND SURFACE TROUGH. LOW LEVEL THICKNESSES ARE JUST A BIT ABOVE NORMAL SATURDAY... BUT FORECAST SOUNDINGS FOR THE AFTERNOON SHOW FAIRLY STEEP LAPSE RATES FROM THE SURFACE UP THROUGH 700 MB. HAVE RAISED SATURDAY HIGHS SLIGHTLY TO 61-69... CLOSER TO THE OLD GFS ENSEMBLE OUTPUT. THE BRISK SOUTHWEST WIND EXPECTED... ALONG WITH LOW DEWPOINTS... COULD CREATE BORDERLINE ADVERSE FIRE WEATHER CONDITIONS... HOWEVER THE FINE FUELS SHOULD BE SUFFICIENTLY MOIST AFTER THIS MORNINGS RAINFALL TO LIMIT THE DANGER. THE COLD AIR ADVECTION BEGINS IN EARNEST AFTER DRY COLD FRONTAL PASSAGE SATURDAY NIGHT AND WILL HAVE LOWS FROM 31 NORTHWEST TO 43 SOUTHEAST. THE GFS CONTINUES TO SHOW LOW LEVEL THICKNESSES SUNDAY OVER 30 M BELOW NORMAL WITH THE NAM ABOUT 20 M BELOW NORMAL... WHICH EQUATES TO HIGHS AROUND 50-55 ACROSS THE CWA... IN LINE WITH THE LATEST MOS GUIDANCE. DESPITE THE DEPARTURE OF THE HIGH CLOUDS SUNDAY... FORECAST SOUNDINGS SHOW ENOUGH MOISTURE TRAPPED BENEATH THE SUBSIDENCE INVERSION ALOFT FOR PARTLY SUNNY SKIES MAINLY IN THE AFTERNOON. MONDAY THROUGH THURSDAY: CONTINUED DRY. THE UPPER VORTEX WOBBLES ACROSS EASTERN CANADA MONDAY INTO TUESDAY BEFORE LIFTING NORTHEAST BY WEDNESDAY. THE SURFACE RIDGE BUILDING INTO NC FROM THE SOUTHWEST STARTS TO MODIFY MONDAY AS THE MID LEVEL FLOW FLATTENS... AND TEMPERATURES SHOULD REBOUND BACK TOWARD NORMAL FOR TUESDAY AND WEDNESDAY. THE GFS STILL SHOWS A BACKDOOR FRONT TRYING TO PUSH SOUTH AND BRING COLD CANADIAN AIR DOWN THROUGH THE MIDATLANTIC REGION FOR TUESDAY... BUT WITH THE UPPER VORTEX LIFTING OUT AND SHORTWAVE RIDGING SPREADING IN FROM THE WEST... THIS SHOULD HOLD MOSTLY TO OUR NORTH AND SHOULD YIELD ONLY MINOR COOLING. WE ARE LIKELY TO SEE ENHANCED CLOUDS TUESDAY HOWEVER AS AN UPPER JET DIVES DOWN FROM THE NORTHWEST. EXPECT SOME INCREASE IN CLOUDS LATE WEDNESDAY INTO THURSDAY WITH THE GFS AND ECMWF INDICATING A MID LEVEL SHORTWAVE TROUGH APPROACHING FROM THE SOUTHWEST STATES... HOWEVER MOISTURE AVAILABILITY IS MEAGER AND DRY WEATHER IS STILL ANTICIPATED. -GIH && .AVIATION /06Z-06Z/... WARM FRONT WILL PUSH NORTH THROUGH KFAY... KRDU... AND KRWI BEFORE THE COLD FRONT SURGES EAST THROUGH THESE AREAS... ENHANCING THREAT OF SEVERE WEATHER AND LOW LEVEL WIND SHEAR. SEVERE WEATHER THREAT AND LLWS WILL CONTINUE UNTIL THE COLD FRONT PUSHES THROUGH THE REGION ABOUT 2 HOURS EITHER SIDE OF DAYBREAK THIS MORNING. SURFACE FRONT WILL TO PUSH EAST OF KINT/KGSO BETWEEN 09Z AND 11Z... REACHING KRDU AND KFAY BETWEEN 11Z AND 13Z... THEN KRWI AROUND 13Z-14Z. UNTIL THEN WIDESPREAD RAIN WITH SCATTERED THUNDERSTORMS WILL PERSIST. CIGS MVFR TO IFR. VSBY WILL BE REDUCED TO MVFR... WITH IFR IN HEAVY SHOWERS. LLWS OF 60 TO 70 KTS EXPECTED THROUGH FROPA... THEN GRADUALLY DIMINISHING WIND SHEAR THROUGH 15Z. CLOUDS AND MOISTURE WILL QUICKLY DEPART BEHIND STRONG FROPA WITH SW WINDS OF 12 TO 22 KT EXPECTED MUCH OF THE DAY. SKY AND VSBY WILL GO TO VFR BETWEEN 13Z-16Z. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...BADGETT
Hazardous weather outlook, Mar 1, 5:10 AM EST, 21 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 510 AM EST THU MAR 1 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-021015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 510 AM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT AN INTENSE STORM SYSTEM WILL APPROACH NORTH CAROLINA FROM THE WEST TODAY. SOUTHERLY WINDS JUST ABOVE THE SURFACE WILL INCREASE LATER TODAY...REACHING AS HIGH AS 65 MPH BY EARLY THIS EVENING. THIS COMBINATION OF STRONG WINDS ALOFT AND A WARM AND MOIST AIR FLOW INTO THE REGION WILL FAVOR THE DEVELOPMENT OF STRONG TO SEVERE STORMS... STARTING EARLY THIS EVENING AND CONTINUING OVERNIGHT. THE STORMS ARE EXPECTED TO ORGANIZE INTO LINES AND BOWING SEGMENTS... LEADING TO A PRIMARY RISK OF DAMAGING STRAIGHT LINE WINDS OVER 70 MPH. ISOLATED TORNADOES ARE ALSO POSSIBLE... AND MAY BE EMBEDDED WITHIN A LINE OF STORMS. THE GREATEST THREAT FOR SEVERE WEATHER WILL EXIST BETWEEN 9 PM THIS EVENING UNTIL AROUND 6 AM FRIDAY MORNING. THE RISK OF SEVERE STORMS WILL BE HIGHEST SOUTH OF HIGHWAY 64... HOWEVER SEVERE STORMS WILL BE POSSIBLE ANYWHERE ACROSS CENTRAL NORTH CAROLINA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW STRONG TO SEVERE STORMS MAY BE OCCURRING VERY EARLY FRIDAY MORNING ALONG AND EAST OF INTERSTATE 95. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 7 PM TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVATIONS OF SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. GIH
In the hours before
Special weather statement, Mar 1, 9:39 PM EST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 939 PM EST THU MAR 1 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-020830- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 939 PM EST THU MAR 1 2007 ...SEVERE STORMS POSSIBLE OVERNIGHT INTO EARLY FRIDAY MORNING ACROSS CENTRAL NORTH CAROLINA... THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA OVERNIGHT INTO EARLY FRIDAY MORNING. THE SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN THE HOURS OF 12 MIDNIGHT THROUGH 9 AM FRIDAY. THE GREATEST SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AS WELL AS ISOLATED TORNADOES. WINDS THIS STRONG WILL BE ABLE TO TOPPLE TREES AND POWER LINES AND CAN DAMAGE MOBILE HOMES AND OUTDOOR STORAGE BUILDINGS. WHILE SEVERE STORMS ARE POSSIBLE ANYWHERE ACROSS CENTRAL NORTH CAROLINA...THE POTENTIAL APPEARS TO BE BEST OVER THE SOUTHERN COUNTIES...MAINLY SOUTH OF HIGHWAY 64. A STRONG COLD FRONT WILL APPROACH CENTRAL NORTH CAROLINA OVERNIGHT. SOUTH SURFACE WINDS AHEAD OF THE FRONT WILL PULL WARM MOIST AIR INTO THE AREA. MEANWHILE SOUTHERLY WINDS JUST OFF THE SURFACE WILL INCREASE TO AS HIGH AS 65 MPH. AS THE FRONT GETS CLOSER TO CENTRAL NORTH CAROLINA...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE WARM MOIST AIR AND SINCE THE WINDS JUST ABOVE THE SURFACE ARE QUITE STRONG...DAMAGING WIND GUSTS MAY OCCUR. SINCE THE STORMS WILL OCCUR WHEN MOST FOLKS ARE ASLEEP...HAVING A NOAA WEATHER RADIO CAN BE CRITICAL AS IT COULD BE THE ONLY NOTIFICATION YOU RECEIVE ABOUT POTENTIALLY DANGEROUS STORMS OVERNIGHT. PEOPLE WITH WEATHER RADIOS SHOULD MAKE SURE THEY ARE ON AND READY TO RECEIVE WEATHER ALERTS. IF YOU DO NOT HAVE A WEATHER RADIO...KEEP AN EAR OUT OVERNIGHT FOR A SUDDEN INCREASE IN THE WIND OR DISTANT THUNDER. HAVE A RELIABLE SOURCE OF WEATHER INFORMATION CLOSE BY SUCH AS A RADIO OR TV.
Special weather statement, Mar 2, 1:51 AM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 151 AM EST FRI MAR 2 2007 NCZ011-027-028-020715- EDGECOMBE-HALIFAX-NASH- 151 AM EST FRI MAR 2 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS HALIFAX...NORTHERN NASH AND NORTHEAST EDGECOMBE COUNTIES THROUGH 215 AM EST... AT 151 AM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER NASHVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...GLENVIEW...AND... BATTLEBORO...WHITAKERS...ENFIELD. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND INFREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM. SOME DOWNED TREE LIMBS ARE POSSIBLE. LIGHT OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. WSS
Special weather statement, Mar 2, 2:05 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 205 AM EST FRI MAR 2 2007 NCZ007-021>024-038-039-020815- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...LEXINGTON...ASHEBORO 205 AM EST FRI MAR 2 2007 ...WINDY CONDITIONS WITH SHOWERS TO CONTINUE THROUGH 400 AM... SHOWERS WILL CONTINUE THROUGH 400 AM. ALONG WITH THE SHOWERS... WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED. THE HEAVIEST RAIN THROUGH 400 AM IS EXPECTED ACROSS AREAS FROM LEXINGTON TO ASHEBORO... BURLINGTON AND HILLSBOROUGH. THE COLD FRONT WILL BE PUSHING EAST INTO THE PIEDMONT TRIAD REGION AROUND 400 AM. THIS WILL INCREASE THE CHANCE OF STRONG WIND GUSTS... TO POSSIBLY 40 OR 50 MPH. THE THREAT OF SEVERE WEATHER WILL CONTINUE UNTIL THE COLD FRONT PASSES. NCZ008>011-025>028-040>043-073>078-083>086-088-089-020815- GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON... ROANOKE RAPIDS...DURHAM...LOUISBURG...NASHVILLE...ROCKY MOUNT... PITTSBORO...RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 205 AM EST FRI MAR 2 2007 ...WARM FRONT LIFTING NORTH INTO THE SOUTHERN PIEDMONT AND SANDHILLS WILL INCREASE THE THREAT OF SEVERE WEATHER BETWEEN 200 AM AND 500 AM... A WARM FRONT WILL CONTINUE TO MOVE NORTH INTO STANLY... MONTGOMERY... MOORE... HOKE... AND CUMBERLAND COUNTIES THROUGH 500 AM. MEANWHILE... AND COLD FRONT WILL BEGIN TO ADVANCE INTO THE SOUTHWEST PIEDMONT BETWEEN 300 AM AND 400 AM. ALONG WITH THE WIDESPREAD HEAVY SHOWERS AND ISOLATED THUNDERSTORMS... THE THREAT OF SEVERE WEATHER WILL INCREASE AS THE COLD FRONT BEGINS TO SURGE EAST... ESPECIALLY FROM WADESBORO AND ALBEMARLE EASTWARD ALONG THE WARM FRONT TO NEAR RAEFORD... SOUTHERN PINES... LAURINBURG... AND FAYETTEVILLE. THE RAINFALL RATES WILL ALSO INCREASE ACROSS THIS REGION BETWEEN 200 AM AND 400 AM. RAINFALL RATES OF ONE HALF TO ONE INCH PER HOUR WILL OCCUR. THE SEVERE WEATHER THREAT WILL CONTINUE UNTIL THE COLD FRONT PUSHES THROUGH THE REGION. PLEASE LISTEN TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BADGETT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:37 AM EST | Severe Thunderstorm Warning | RAH | Montgomery | 38 min |
| Mar 2, 2:57 AM EST | Severe Thunderstorm Warning | RAH | Anson | 33 min |
| Mar 2, 4:57 AM EST | Severe Thunderstorm Warning | RAH | Harnett | 19 min |
| Mar 2, 5:31 AM EST | Severe Thunderstorm Warning | RAH | Nash | 29 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.